# SDR AALA20151113011

- Difficulty date: November 13, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 68,674 hours, 36,069 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 392492
- Condition: Defective
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL, GEAR DOWN, LT OTBD ANTI-SKID CAUTION LIGHT ON.  EMER WAS DECLARED.  ON GO AROUND, RAISED GEAR FOR SECOND APPROACH FOLLOWING QRH CHECKLIST.  LT ANTI-SKID LIGHTS STAYED OUT AS NORMAL & THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  ACFT WAS REMOVED FROM SERVICE.  REPLACED LT INBD ANTI-SKID CONTROL VLV IAW AMM 32-43-0.  OPERATIONALLY CHECKED NORMAL DURING ANTI-SKID TEST.
